# SDR ASOA201703071324

- Difficulty date: March 7, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE CRACKED. REMOVED AND LOCATED, DRILLED NEW SERVICEABLE AFT CARGO DOOR HANDLE ASSY PER SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE AFT CARGO DOOR HANDLE PER AMM 52-31-03-000-801 A01 & 52-31-03-400-801-A01.
